# SDR SIMA200414401

- Difficulty date: May 21, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Engine: Allsn AE3007A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 3632001003
- Part serial: 00922
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, CREW DECLARED AN EMERGENCY DUE TO FLAP FAIL.  FLAPS WERE AT 9 DEGREES AND NO INDICATION WAS SEEN IN COCKPIT.  AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE POWER DRIVE UNIT FOR FLAPS.  OPERATIONAL CHECK WAS GOOD IAW MM AND AIRCRAFT WAS RETURNED TO SERVICE.  (SW212004046965)
